RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 3, Pages 537–540 (Mi dan39163)  

MATHEMATICS

Models of economic dynamics taking account of indeterminacy in the operation of an industrial process

I. V. Evstigneev

Central Economics and Mathematics Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (554 kB)

Bibliographic databases:
UDC: 51:330.115
Presented: Л. В. Канторович
Received: 02.01.1975

Citation: I. V. Evstigneev, “Models of economic dynamics taking account of indeterminacy in the operation of an industrial process”, Dokl. Akad. Nauk SSSR, 223:3 (1975), 537–540

Citation in format AMSBIB
\Bibitem{Evs75}
\by I.~V.~Evstigneev
\paper Models of economic dynamics taking account of indeterminacy in the operation of an industrial process
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 3
\pages 537--540
\mathnet{http://mi.mathnet.ru/dan39163}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449526}
\zmath{https://zbmath.org/?q=an:0362.90029}


Linking options:
  • http://mi.mathnet.ru/eng/dan39163
  • http://mi.mathnet.ru/eng/dan/v223/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020